A q-analog of a general rational sum identity

Toufik Mansour, Mark Shattuck, Chunwei Song

Research output: Contribution to journalArticlepeer-review


In this paper we provide a q-analog for a type of identity involving rational sums shown by Prodinger (Appl Anal Discrete Math 2(1):65-68, 2008). Our proof is algebraic and makes use of q-partial fractions and q-inverse pairs. A bijective proof involving a sign-changing involution is given for one of the main results.

Original languageEnglish
Pages (from-to)297-303
Number of pages7
JournalAfrika Matematika
Issue number3
StatePublished - Sep 2013


  • Combinatorial proof
  • Partial fractions
  • q-identity
  • q-inversion

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A q-analog of a general rational sum identity'. Together they form a unique fingerprint.

Cite this